Continuous dependence of the solution of a system of differential equations with impulses on the impulse hypersurfaces. (English) Zbl 0674.34005

The authors consider the Cauchy problem for the differential system \(x'=f(t,x)\), \(t\neq t_ i\) \((i=1,2,...)\), \(x\in D\subset R^ n\) with the impulses \(x(t_ i+)-x(t_ i)=I_{j_ i}(x(t_ i))\) where \(x(t_ i)\) belongs to a surface \(S_ i\). Some results on the continuous dependence of solution on the impulse surfaces \(S_ i\) are given.
Reviewer: N.H.Pavel


34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
34C05 Topological structure of integral curves, singular points, limit cycles of ordinary differential equations
Full Text: DOI


[1] Mil’man, V. D.; Myshkis, A. D., On stability of motion in the presence of impulses, Sibirian Math. J., 1, No. 2, 233-237 (1960), [Russian] · Zbl 1358.34022
[2] Mil’man, V. D.; Myshkis, A. D., Random impulses in linear dynamical systems, (Approximate Methods of Solution of Differential equations (1963), Publ. House Acad. Sci. Ukrain.,: Publ. House Acad. Sci. Ukrain., SSR, Kiev), 64-81, [Russian] · Zbl 0133.10403
[3] Samoilenko, A. M.; Perestjuk, N. A., Stability of the solutions of differential equations with impulse effect, Differensial’nye Uravneniya, 11, 1981-1992 (1977), [Russian]
[4] Raghavendra, V.; Rao, R. M., On stability of differential systems with respect to impulsive perturbations, J. Math. Anal. Appl., 48, 515-526 (1974) · Zbl 0303.34042
[5] Halanai, A.; Veksler, D., Qualitative Theory of Impulse Systems (1974), Mir: Mir Moscow, [Russian]
[6] Pandit, S. G.; Deo, S. G., Differential Systems Involving Impulses (1982), Springer-Verlag: Springer-Verlag New York/Berlin · Zbl 0417.34085
[7] Dishliev, A. B.; Bainov, D. D., Sufficient conditions for absence of “beating” in systems of differential equations with impulses, Appl. Anal., 18, 67-73 (1984) · Zbl 0596.34016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.